MathSciNet Relay Station
MathSciNet bibliographic data
MR647686 46E35
Golʹdstein, Vladimir; Vodopʹanov, Serge Prolongement de fonctions différentiables hors de domaines plans. (French) [Continuation of differentiable functions beyond plane domains] C. R. Acad. Sci. Paris Sér. I Math. 293 (1981), no. 12, 581–584.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement